# SDR DALA2023011100219

- Difficulty date: January 11, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 68,590 hours, 22,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 EXIT SIGN AT ROW 27 FELL OFF. CORRECTIVE ACTION: SECURED EXIT SIGN AT SEAT ROW 27 DEF. (8672310)
